# SDR FDEA201812153509

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,361 hours, 15,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51304
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1540 RBL 45.7 HAS CORROSION. REMOVED CORROSION IAW SRM 51-10-02. ORIG MAT .075 REM .050 LOSS .025 FOUND OUT OF LIMITS IAW SRM 53-00-52-1A. REPAIRED SEAT TRACK IAW SRM 53-00-52-2R REPAIR 3 DIM 51.
